# SDR DALA2024061005965

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 84,061 hours, 20,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6813 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: R/R NO 04 RH PASS DOOR PROX SENSORS A/B S10224/S10225 (REF B757 WDM 25-66-11) TO RESTORE INOP SLIDE INDICATOR LIGHT FUNCTION. (0382001)
